Alert archive / Washington / Small Craft Advisories in 2021
Small Craft Advisory 187, NWS Seattle, WA
NWS Seattle, WA issued this small craft advisory at Aug 21, 2021, 2:22 AM PDT. It took effect at Aug 21, 2021, 5:00 PM PDT. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Aug 21, 2021, 2:22 AM PDT (09:22 UTC)
- In effect from
- Aug 21, 2021, 5:00 PM PDT
- Expired
- Aug 23, 2021, 5:00 AM PDT
- In force
- 36 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted.
441 WHUS76 KSEW 210922 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 222 AM PDT Sat Aug 21 2021 PZZ131-132-211730- /O.NEW.KSEW.SC.Y.0187.210822T0000Z-210822T1200Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- 222 AM PDT Sat Aug 21 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT SUNDAY... * WHAT...West winds 15 to 25 kt. * WHERE...Central U. S. Waters Strait Of Juan De Fuca and East Entrance U. S. Waters Strait Of Juan De Fuca. * WHEN...From 5 PM this afternoon to 5 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ170-173-176-211730- /O.NEW.KSEW.SC.Y.0187.210822T0000Z-210822T1800Z/ Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 222 AM PDT Sat Aug 21 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM PDT SUNDAY... * WHAT...Northwest winds 15 to 25 kt. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 10 to 60 nm. * WHEN...From 5 PM this afternoon to 11 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
8 follow-up statements
407 WHUS76 KSEW 211530 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 830 AM PDT Sat Aug 21 2021 PZZ131-132-212330- /O.CON.KSEW.SC.Y.0187.210822T0000Z-210822T1200Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- 830 AM PDT Sat Aug 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT SUNDAY... * WHAT...West winds 15 to 25 kt. * WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and Central U. S. Waters Strait Of Juan De Fuca. * WHEN...From 5 PM this afternoon to 5 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ170-173-176-212330- /O.CON.KSEW.SC.Y.0187.210822T0000Z-210822T1800Z/ Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 830 AM PDT Sat Aug 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM PDT SUNDAY... * WHAT...Northwest winds 15 to 25 kt. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 10 to 60 nm. * WHEN...From 5 PM this afternoon to 11 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
767 WHUS76 KSEW 212151 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 251 PM PDT Sat Aug 21 2021 PZZ133-134-220600- /O.EXB.KSEW.SC.Y.0187.210822T0300Z-210822T1500Z/ Northern Inland Waters Including The San Juan Islands- Admiralty Inlet- 251 PM PDT Sat Aug 21 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 AM PDT SUNDAY... * WHAT...Southwest winds 15 to 25 kt for the Northern Inland Waters and Northwest winds 15 to 25 kt for Admiralty Inlet. * WHERE...Northern Inland Waters Including The San Juan Islands and Admiralty Inlet. * WHEN...From 8 PM this evening to 8 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ131-132-220600- /O.EXT.KSEW.SC.Y.0187.210822T0000Z-210822T1800Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- 251 PM PDT Sat Aug 21 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM PDT SUNDAY... * WHAT...West winds 20 to 30 kt. * WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and Central U. S. Waters Strait Of Juan De Fuca. * WHEN...Until 11 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ170-173-176-220600- /O.CON.KSEW.SC.Y.0187.210822T0000Z-210822T1800Z/ Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 251 PM PDT Sat Aug 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT SUNDAY... * WHAT...Northwest winds 15 to 25 kt. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 10 to 60 nm. * WHEN...Until 11 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
969 WHUS76 KSEW 220346 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 846 PM PDT Sat Aug 21 2021 PZZ170-173-176-221200- /O.CON.KSEW.SC.Y.0187.000000T0000Z-210822T1800Z/ Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 846 PM PDT Sat Aug 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT SUNDAY... * WHAT...Northwest winds 15 to 25 kt. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 10 to 60 nm. * WHEN...Until 11 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ131-132-221200- /O.CON.KSEW.SC.Y.0187.000000T0000Z-210822T1800Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- 846 PM PDT Sat Aug 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT SUNDAY... * WHAT...West winds 20 to 30 kt. * WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and Central U. S. Waters Strait Of Juan De Fuca. * WHEN...Until 11 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ133-221200- /O.CON.KSEW.SC.Y.0187.000000T0000Z-210822T1500Z/ Northern Inland Waters Including The San Juan Islands- 846 PM PDT Sat Aug 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT SUNDAY... * WHAT...Southwest winds 15 to 25 kt. * WHERE...Northern Inland Waters Including The San Juan Islands. * WHEN...Until 8 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ134-221200- /O.CON.KSEW.SC.Y.0187.000000T0000Z-210822T1500Z/ Admiralty Inlet- 846 PM PDT Sat Aug 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT SUNDAY... * WHAT...Northwest winds 15 to 25 kt. * WHERE...Admiralty Inlet. * WHEN...Until 8 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
093 WHUS76 KSEW 220957 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 257 AM PDT Sun Aug 22 2021 PZZ131-132-221800- /O.CON.KSEW.SC.Y.0187.000000T0000Z-210822T1800Z/ /O.NEW.KSEW.SC.Y.0188.210822T2200Z-210823T0600Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- 257 AM PDT Sun Aug 22 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING... * WHAT...For the first Small Craft Advisory, west winds 15 to 25 kt. For the second Small Craft Advisory, west winds 15 to 25 kt. * WHERE...Central U. S. Waters Strait Of Juan De Fuca and East Entrance U. S. Waters Strait Of Juan De Fuca. * WHEN...For the Small Craft Advisory, until 11 AM PDT this morning. For the Small Craft Advisory, from 3 PM this afternoon to 11 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ170-173-176-221800- /O.CON.KSEW.SC.Y.0187.000000T0000Z-210822T1800Z/ Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 257 AM PDT Sun Aug 22 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... * WHAT...Northwest winds 15 to 25 kt. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 10 to 60 nm. * WHEN...Until 11 AM PDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ133-221500- /O.CON.KSEW.SC.Y.0187.000000T0000Z-210822T1500Z/ Northern Inland Waters Including The San Juan Islands- 257 AM PDT Sun Aug 22 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING... * WHAT...Southwest winds 15 to 25 kt. * WHERE...Northern Inland Waters Including The San Juan Islands. * WHEN...Until 8 AM PDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ134-221500- /O.CON.KSEW.SC.Y.0187.000000T0000Z-210822T1500Z/ Admiralty Inlet- 257 AM PDT Sun Aug 22 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING... * WHAT...Northwest winds 15 to 25 kt. * WHERE...Admiralty Inlet. * WHEN...Until 8 AM PDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
162 WHUS76 KSEW 221545 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 845 AM PDT Sun Aug 22 2021 PZZ131-132-222345- /O.CAN.KSEW.SC.Y.0187.000000T0000Z-210822T1800Z/ /O.EXT.KSEW.SC.Y.0188.210822T1545Z-210823T0900Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- 845 AM PDT Sun Aug 22 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM PDT MONDAY... * WHAT...West winds 15 to 25 kt. * WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and Central U. S. Waters Strait Of Juan De Fuca. * WHEN...Until 2 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ170-173-176-222345- /O.EXT.KSEW.SC.Y.0187.000000T0000Z-210823T1200Z/ Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 845 AM PDT Sun Aug 22 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT MONDAY... * WHAT...Northwest winds 15 to 25 kt. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 10 to 60 nm. * WHEN...Until 5 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
081 WHUS76 KSEW 222151 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 251 PM PDT Sun Aug 22 2021 PZZ170-173-176-230600- /O.CON.KSEW.SC.Y.0187.000000T0000Z-210823T1200Z/ Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 251 PM PDT Sun Aug 22 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY... * WHAT...Northwest winds 15 to 25 kt. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 10 to 60 nm. * WHEN...Until 5 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ131-132-230600- /O.CON.KSEW.SC.Y.0188.000000T0000Z-210823T0900Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- 251 PM PDT Sun Aug 22 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT MONDAY... * WHAT...West winds 15 to 25 kt. * WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and Central U. S. Waters Strait Of Juan De Fuca. * WHEN...Until 2 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
564 WHUS76 KSEW 230300 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 800 PM PDT Sun Aug 22 2021 PZZ131-132-230400- /O.CAN.KSEW.SC.Y.0188.000000T0000Z-210823T0900Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- 800 PM PDT Sun Aug 22 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... West winds are below criteria, however, there could be some gusts around 20 knots. $$ PZZ170-173-176-231100- /O.CON.KSEW.SC.Y.0187.000000T0000Z-210823T1200Z/ Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 800 PM PDT Sun Aug 22 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY... * WHAT...Northwest winds 15 to 25 kt. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 10 to 60 nm. * WHEN...Until 5 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
981 WHUS76 KSEW 230952 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 252 AM PDT Mon Aug 23 2021 PZZ170-173-176-231200- /O.CON.KSEW.SC.Y.0187.000000T0000Z-210823T1200Z/ Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 252 AM PDT Mon Aug 23 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS MORNING... * WHAT...Northwest winds 15 to 25 kt. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 10 to 60 nm. * WHEN...Until 5 AM PDT early this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this small craft advisory went out at Aug 20, 8:26 PM PDT, 5 hours 56 minutes earlier.
Area forecast discussion, Aug 20, 8:26 PM PDT, 5 hours 56 minutes before
Area Forecast Discussion National Weather Service Seattle WA 826 PM PDT Fri Aug 20 2021 .SYNOPSIS...A weak weather system will exit the area early Saturday morning. Another weak upper low will pass to the north on Sunday. Weak high pressure aloft will allow temperatures to warm to near normal the first half of next week. Another weak system could move through the area late in the week. && .SHORT TERM /TONIGHT THROUGH MONDAY/...An upper low pushing south through the area this evening will exit the area Saturday morning. A few isolated thunderstorms will continue in the North Cascades, especially near the crest. Elsewhere, a few areas of showers continue in western Whatcom County and stretching across the San Juan Islands and into the US 101 corridor on the northern Olympic Peninsula. The area near Sequim was briefly strong enough to bring around a half inch of rain in only 15 minutes, but these will continue to weaken and slowly move, limiting any significant impacts from this burst of rain. These shows will continue to rotate around the upper low before gradually subsiding late tonight. Otherwise the forecast remains on track this evening, with no additional updates other than to account for the ongoing radar trends. Remainder of previous short term discussion remains valid and follows below. Cullen A weak short wave upper ridge will cross the area on Saturday for a generally dry day with a mix of clouds and sunshine. Highs will be a few degrees below normal. A second upper low will brush the area to the northeast on Sunday, bringing another chance of showers. There might be a PSCZ Sunday morning as well. Highs will be slightly cooler than Saturday - mostly in the 60s. An upper ridge will start to build in from the west on Monday. This should bring a dry day with highs creeping up a few degrees but still a few degrees below normal. Schneider .LONG TERM /TUESDAY THROUGH FRIDAY/...No changes. Previous discussion follows. Upper heights will build a little over the area on Tuesday with temperatures warming to near normal. There isn't very good agreement in the models or even the ensembles after that although the details don't make much difference because it is such a nondescript pattern. Some variation of westerly flow aloft is likely with low level onshore flow and seasonable temperatures. It looks largely dry through the period although there might be a weak weather system late in the week. Schneider && .AVIATION...As of 0300 UTC some showers remain in the area, mostly over the Olympic Peninsula, the Cascade crest, as well as Whatcom County. The strength of these showers is expected to decrease through the rest of this evening. Mostly MVFR ceilings are expected through tonight, but there could be some localized pockets of IFR, particularly in areas of light rain showers. Ceilings are expected to improve to VFR for much of Western Washington by Saturday afternoon. With an onshore flow continuing, light west to southwest winds are expected tonight. These winds are expected to pick up to 7-10 knots around 0000 UTC Sunday. KSEA...MVFR ceilings expected to remain in place through the rest of the night. No rain is expected to move over the terminals tonight. Ceilings should improve to VFR between 1800-2000 UTC Saturday. Southwest winds will decrease slightly tonight but are expected to gradually increase to 7-10 knots by Saturday afternoon. Butwin && .MARINE...A weak low dropping south over the region this evening will continue to push away by early Saturday. High pressure returns offshore Saturday, with a stronger push of west winds through the Strait of Juan de Fuca Saturday evening. Expect low- end advisory winds possible through the central and eastern Strait. High pressure strengthens a bit into early next week, likely bringing a return of a typical late summer pattern featuring diurnally driven west winds through the Strait and breezy northwest winds and steeper seas over the coastal waters. Cullen && .SEW WATCHES/WARNINGS/ADVISORIES... WA...None. PZ...None. && www.weather.gov/seattle
Nearby
Small Craft Advisories in Washington, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.